posted on Feb, 14 2005 @ 07:31 AM
By now, most of you have probably heard reports of suicidal and psychotic behavior in GI's returning from Iraq and Afghanistan - remember the spate
of murders committed by troops against their wives at Ft. Bragg awhile back? Many attribute the behavior to the anti-malarial drug Larium. It's
banned in Europe b/c of the side affects.
When I was in Saudi Arabia and Iraq I don't ever recall seeing any mosquitos - other than possibly along the coast of Saudi. So, why is our military
even giving the troops those pills? They are not needed. Even they admit to that.
The current U.S. administration says it's too dangerous to buy medication from countries like Canada, yet they've given our troops these drugs that
are clearly known to have side effects that kill. How crazy is that?
Worry Spreads Over GI Drug Side Effects
SAN DIEGO - Some current or former troops sent to Iraq claim that Lariam, the commercial name for the anti-malarial drug mefloquine, has provoked
disturbing and dangerous behavior. The families of some troops blame the drug for the suicides of their loved ones